# SDR DALA2016032802369

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT CUSP WEB BETWEEN X=44-X=54, BETWEEN BS 1212 TO 1231.  REMOVE DAMAGE AND DOUBLER WAS FABRICATED IAW SRM 53-05, FIG 131A-1, 51-30-2, 51-10-3, PAR 38.
